Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (354 KB) | Metadata | Table of Contents | PRIMS summary
Volume 46, Issue 2, 2010, pp. 219–253
DOI: 10.2977/PRIMS/8

Published online: 2010-06-07

A Rigid Analytical Regulator for the K2 of Mumford Curves

Ambrus Pál[1]

(1) Imperial College, London, UK

We construct a rigid analytical regulator for the K2 of Mumford curves, a nonarchimedean analogue of the complex analytical Beilinson–Bloch–Deligne regulator.

Keywords: Regulator, Mumford curves

Pál Ambrus: A Rigid Analytical Regulator for the K2 of Mumford Curves. Publ. Res. Inst. Math. Sci. 46 (2010), 219-253. doi: 10.2977/PRIMS/8